M. Aurada, M. Feischl, J. Kemetmüller, M. Page, and D. Praetorius, Each H 1/2 -stable projection yields convergence and quasi-optimality of adaptive FEM with inhomogeneous Dirichlet data in R d, ESAIM Math. Model. Numer. Anal, vol.47, pp.1207-1235, 2013.

I. Babu?ka and M. Suri, The h-p version of the finite element method with quasi-uniform meshes, RAIRO Modél. Math. Anal. Numér, vol.21, pp.199-238, 1987.

R. Becker, D. Capatina, L. , and R. , Local flux reconstructions for standard finite element methods on triangular meshes, SIAM J. Numer. Anal, vol.54, pp.2684-2706, 2016.
URL : https://hal.archives-ouvertes.fr/hal-01581283

C. Bernardi and V. Girault, A local regularization operator for triangular and quadrilateral finite elements, SIAM J. Numer. Anal, vol.35, pp.1893-1916, 1998.
URL : https://hal.archives-ouvertes.fr/hal-01793439

C. Bernardi and F. Hecht, Quelques propriétés d'approximation deséléments finis de Nédélec, applicationà l'analyse a posteriori, C. R. Math. Acad. Sci. Paris, vol.344, pp.461-466, 2007.

A. Bespalov and N. Heuer, A new H(div)-conforming p-interpolation operator in two dimensions, ESAIM Math. Model. Numer. Anal, vol.45, pp.255-275, 2011.

D. Boffi, F. Brezzi, and M. Fortin, Mixed finite element methods and applications, vol.44, 2013.

D. Braess, V. Pillwein, and J. Schöberl, Equilibrated residual error estimates are p-robust, Comput. Methods Appl. Mech. Engrg, vol.198, pp.1189-1197, 2009.

D. Braess and J. Schöberl, Equilibrated residual error estimator for edge elements, Math. Comp, vol.77, pp.651-672, 2008.

Z. Cai and J. Ku, Optimal error estimate for the div least-squares method with data f ? L 2 and application to nonlinear problems, SIAM J. Numer. Anal, vol.47, pp.4098-4111, 2010.

C. Canuto, R. H. Nochetto, R. Stevenson, and M. Verani, Convergence and optimality of hp-AFEM, Numer. Math, vol.135, pp.1073-1119, 2017.

C. Carstensen, D. Peterseim, and M. Schedensack, Comparison results of finite element methods for the Poisson model problem, SIAM J. Numer. Anal, vol.50, pp.2803-2823, 2012.

C. Carstensen and M. Schedensack, Medius analysis and comparison results for first-order finite element methods in linear elasticity, IMA J. Numer. Anal, vol.35, pp.1591-1621, 2015.

S. H. Christiansen and R. Winther, Smoothed projections in finite element exterior calculus, Math. Comp, vol.77, pp.813-829, 2008.

P. Clément, Approximation by finite element functions using local regularization, RAIRO Anal. Numer, vol.9, issue.2, pp.77-84, 1975.

M. Costabel and A. Mcintosh, On Bogovski? and regularized Poincaré integral operators for de Rham complexes on Lipschitz domains, Math. Z, vol.265, pp.297-320, 2010.

L. Demkowicz, D. Boffi, F. Brezzi, L. F. Demkowicz, and R. G. Durán, Polynomial exact sequences and projection-based interpolation with application to Maxwell equations, pp. x+235. Lectures given at the C.I.M.E. Summer School, vol.1939, 2006.

L. Demkowicz and A. Buffa, H 1 , H(curl) and H(div)-conforming projection-based interpolation in three dimensions. Quasi-optimal p-interpolation estimates, Comput. Methods Appl. Mech. Engrg, vol.194, pp.267-296, 2005.

L. Demkowicz and J. Gopalakrishnan, J. Polynomial extension operators. Part I. SIAM J. Numer. Anal, vol.46, pp.3006-3031, 2008.

L. Demkowicz, J. Gopalakrishnan, and J. Schöberl, Polynomial extension operators. Part II, SIAM J. Numer. Anal, vol.47, pp.3293-3324, 2009.
URL : https://hal.archives-ouvertes.fr/hal-00163158

L. Demkowicz and J. Gopalakrishnan, J. Polynomial extension operators. Part III. Math. Comp, vol.81, pp.1289-1326, 2012.

P. Destuynder and B. Métivet, Explicit error bounds in a conforming finite element method, Math. Comp, vol.68, pp.1379-1396, 1999.

V. Dolej?í, A. Ern, and M. Vohralík, hp-adaptation driven by polynomial-degree-robust a posteriori error estimates for elliptic problems, SIAM J. Sci. Comput, vol.38, pp.3220-3246, 2016.

A. Ern and J. Guermond, Mollification in strongly Lipschitz domains with application to continuous and discrete de Rham complexes, Comput. Methods Appl. Math, vol.16, pp.51-75, 2016.
URL : https://hal.archives-ouvertes.fr/hal-01192941

A. Ern and J. Guermond, Finite element quasi-interpolation and best approximation, ESAIM Math. Model. Numer. Anal, vol.51, pp.1367-1385, 2017.
URL : https://hal.archives-ouvertes.fr/hal-01155412

A. Ern and J. Guermond, Quasi-optimal nonconforming approximation of elliptic PDEs with contrasted coefficients and minimal regularity, 2018.
URL : https://hal.archives-ouvertes.fr/hal-01964299

A. Ern, I. Smears, and M. Vohralík, Discrete p-robust H(div)-liftings and a posteriori estimates for elliptic problems with H ?1 source terms, Calcolo, vol.54, pp.1009-1025, 2017.
URL : https://hal.archives-ouvertes.fr/hal-01377007

A. Ern and M. Vohralík, Adaptive inexact Newton methods with a posteriori stopping criteria for nonlinear diffusion PDEs, SIAM J. Sci. Comput, vol.35, pp.1761-1791, 2013.
URL : https://hal.archives-ouvertes.fr/hal-00681422

A. Ern and M. Vohralík, Polynomial-degree-robust a posteriori estimates in a unified setting for conforming, nonconforming, discontinuous Galerkin, and mixed discretizations, SIAM J. Numer. Anal, vol.53, pp.1058-1081, 2015.
URL : https://hal.archives-ouvertes.fr/hal-00921583

A. Ern and M. Vohralík, Stable broken H 1 and H(div) polynomial extensions for polynomialdegree-robust potential and flux reconstruction in three space dimensions, Math. Comp, vol.89, pp.551-594, 2020.

R. S. Falk and R. Winther, Local bounded cochain projections, Math. Comp, vol.83, pp.2631-2656, 2014.

T. Gudi, A new error analysis for discontinuous finite element methods for linear elliptic problems, Math. Comp, vol.79, pp.2169-2189, 2010.

J. Ku, A comment on least-squares finite element methods with minimum regularity assumptions, Int. J. Numer. Anal. Model, vol.10, pp.899-903, 2013.

M. W. Licht, Smoothed projections and mixed boundary conditions, Math. Comp, vol.88, pp.607-635, 2019.

R. Luce and B. I. Wohlmuth, A local a posteriori error estimator based on equilibrated fluxes, SIAM J. Numer. Anal, vol.42, pp.1394-1414, 2004.
URL : https://hal.archives-ouvertes.fr/inria-00343040

J. M. Melenk and C. Rojik, On commuting p-version projection-based interpolation on tetrahedra, Math. Comp, vol.89, pp.45-87, 2020.

J. Nédélec, Mixed finite elements in R 3, Numer. Math, vol.35, pp.315-341, 1980.

R. H. Nochetto and B. Stamm, A posteriori error estimates for the electric field integral equation on polyhedra, Contributions to partial differential equations and applications, vol.47, pp.371-394, 2019.
URL : https://hal.archives-ouvertes.fr/hal-01090944

A. I. Pehlivanov, G. F. Carey, and R. D. Lazarov, Least-squares mixed finite elements for second-order elliptic problems, SIAM J. Numer. Anal, vol.31, pp.1368-1377, 1994.

P. Raviart and J. Thomas, A mixed finite element method for 2nd order elliptic problems, Mathematical aspects of finite element methods (Proc. Conf., Consiglio Naz. delle Ricerche, vol.606, pp.292-315, 1975.

J. E. Roberts and J. Thomas, Mixed and hybrid methods, Handbook of Numerical Analysis, vol.II, pp.523-639, 1991.
URL : https://hal.archives-ouvertes.fr/inria-00075815

J. Schöberl, Commuting quasi-interpolation operators for mixed finite elements, 2001.

J. Schöberl, A multilevel decomposition result in H(curl), Multigrid, Multilevel and Multiscale Methods (EMG 2005, 2005.

L. R. Scott and S. Zhang, Finite element interpolation of nonsmooth functions satisfying boundary conditions, Math. Comp, vol.54, pp.483-493, 1990.

A. Veeser, Approximating gradients with continuous piecewise polynomial functions, Found. Comput. Math, vol.16, pp.723-750, 2016.

R. Verfürth, A posteriori error estimation techniques for finite element methods. Numerical Mathematics and Scientific Computation, 2013.